Optical soliton perturbation for Gerdjikov-Ivanov equation by extended trial equation method

Biswas A., EKİCİ M., SÖNMEZOĞLU A., Majid F. B., Triki H., Zhou Q., ...More

OPTIK, vol.158, pp.747-752, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 158
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2017.12.191
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.747-752
  • Keywords: Solitons, Perturbed Gerdjikov-Ivanov equation, Extended trial function method, CUBIC NONLINEARITY
  • Yozgat Bozok University Affiliated: Yes


This paper obtains bright and singular optical soliton solutions to perturbed Gerdjikov-Ivanov equation by the aid of extended trial equation method. This work is an extension of the previously reported results where unperturbed version of the model was addressed. The results collapse to their prior versions upon turning off the perturbations. (C) 2017 Elsevier GmbH. All rights reserved.